MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. VERSACELL X3

SIEMENS HEALTHCARE DIAGNOSTICS INC. VERSACELL X3
Model Number VERSACELL X3
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc).Siemens noted that there was evidence of poor barcode labels.A customer service engineer (cse) was dispatched to the customer site to perform troubleshooting.The cse observed that a sample tube was picked up low on the tube and drop inside the system.The cse performed the following services and monitored the system's performance: replaced the f/o (fiber optics), r axis motor and gearbox, wrist assembly, and x-axis tg (tragentory generator).The system was verified and performed with no errors post-service repairs.Siemens reviewed the information provided, and the service performed and concluded that the x-axis tg replacement resolved the issue.The customer is satisfied with the service performed.The system was verified and operating as intended.No further evaluation of the device was required.Mdr 2247117-2021-00009 was filed for the same event.
 
Event or Problem Description
The customer informed siemens that the versacell x3 system dropped sample tubes.The customer reported that sample tubes were dropped inside the system and contaminated samples in the rack.There are no known reports of adverse health consequences due to the dropped sample tubes.

Brand Name
VERSACELL X3
Common Device Name
VERSACELL X3
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
MDR Report Key11529703
Report Number2247117-2021-00010
Device Sequence Number4510562
Product Code DGC
UDI-Device Identifier00630414595177
UDI-Public00630414595177
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSACELL X3
Device Catalogue Number10793839
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1